Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 10 > Separation Axioms Inquad Topological Spaces
< Back to Volume

Separation Axioms Inquad Topological Spaces

Full Text PDF

Abstract:

In this paper, we introduce separation axioms in quad topological space (q topological spaces) and study some of their properties.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 10)
Pages:
16-18
Citation:
U.D. Tapi et al., "Separation Axioms Inquad Topological Spaces", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 16-18, 2014
Online since:
November 2014
Export:
Distribution:
References:

Hameed N.F. & Mohammed Yahya Abid , Certain types of separation axioms in Tri-topological spaces, Iraqi journal of science, Vol 52, No. 2, 2011, PP212-217.

Kelly J. C, Bitopological spaces, Proc. LondonMath. Soc., 3 PP. 17-89, (1963).

Kovar M., On 3-Topological version of Thet-Reularity, Internat. J. Math, Sci, Vol. 23, No. 6, 393398, (2000).

Mukundan D.V., Introduction to Quad topological spaces, Int. Journal of Scientific & Engg. Research, Vol. 4, Issue 7, 2483-2485, July-(2013).

Show More Hide